Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Characteristic Numbers and Cobordism Classes of Fiberings with Fiber RP(2k)

Wang Yanying
Proceedings of the American Mathematical Society
Vol. 129, No. 3 (Mar., 2001), pp. 899-911
Stable URL: http://www.jstor.org/stable/2669095
Page Count: 13

You can always find the topics here!

Topics: Eigenvalues, Mathematical manifolds, Polynomials, Mathematical vectors, Mathematical rings
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Characteristic Numbers and Cobordism Classes of Fiberings with Fiber RP(2k)
Preview not available

Abstract

Some groups Ak n of n-dimensional unoriented cobordism classes represented by the total space of a fibering with the real projective space RP(2k) as fiber are determined.

Page Thumbnails

  • Thumbnail: Page 
899
    899
  • Thumbnail: Page 
900
    900
  • Thumbnail: Page 
901
    901
  • Thumbnail: Page 
902
    902
  • Thumbnail: Page 
903
    903
  • Thumbnail: Page 
904
    904
  • Thumbnail: Page 
905
    905
  • Thumbnail: Page 
906
    906
  • Thumbnail: Page 
907
    907
  • Thumbnail: Page 
908
    908
  • Thumbnail: Page 
909
    909
  • Thumbnail: Page 
910
    910
  • Thumbnail: Page 
911
    911